# SDR MZZA99081

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651926913
- Condition: Rusted
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, RUST WAS FOUND ON NR 4 FLAP TRACK FORWARD MOUNTING PAD A UPPER SURFACE AND HOLES.  THE RUSTED TRACK, P/N 65-19269-20 WAS REMOVED AND REPLACED WITH P/N 65-19269-13 PER B727 MM 27-51-31 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
